# SDR DLL10960146

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1095
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY TRACK LIGHT AT SEAT 43GH INOP.  REPLACED BULB AND EMERGENCY TRACK LIGHT OPERATIONALLY CHECKS GOOD.
